Alert archive / Maine / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 28, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 4, 2012, 4:15 PM EDT for Oxford County, Maine; Coos County, New Hampshire. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 4:15 PM EDT (20:15 UTC)
- Expired
- Jul 4, 2012, 5:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Oxford County, ME, Coos County, NH
The radar
The Burlington radar (KCXX), 151 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301
WUUS51 KGYX 042015
SVRGYX
MEC017-NHC007-042100-
/O.NEW.KGYX.SV.W.0028.120704T2015Z-120704T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
415 PM EDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OXFORD COUNTY IN WESTERN MAINE...
NORTHERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 500 PM EDT...
* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PITTSBURG...OR 8 MILES NORTHEAST OF CANAAN...AND MOVING SOUTHEAST
AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLEMAN STATE PARK...DIXVILLE NOTCH AND ERROL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4504 7150 4505 7150 4517 7131 4488 7088
4467 7132 4502 7152 4503 7151
TIME...MOT...LOC 2015Z 327DEG 19KT 4501 7135
$$
EKSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:59 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 4, 2:59 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 259 PM EDT WED JUL 4 2012 .SYNOPSIS... SHOWERS AND SCATTERED STRONG THUNDERSTORMS WILL PRECEDE A COLD FRONT THAT WILL CROSS THE REGION TONIGHT. AN UPPER TROUGH WILL PRODUCE LINGERING CLOUDS AND WIDELY SCATTERED SHOWERS ON THURSDAY. HIGH PRESSURE BUILDS EAST FROM THE GREAT LAKES LATE THURSDAY AND THURSDAY NIGHT. A COLD FRONT WILL DROP SOUTH ACROSS THE REGION FRIDAY NIGHT AND SATURDAY. HIGH PRESSURE BUILDS IN SUNDAY THROUGH TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... WARM FRONT HAS LIFTED TO OUR NORTHEAST WITH ENTIRE FORECAST AREA IN THE WARM SECTOR WITH DEW POINTS RISING INTO THE 60'S. CONVECTION HAS INCREASED IN COVERAGE UPSTREAM ACROSS QUEBEC PAST SEVERAL HOURS IN RESPONSE TO APPROACHING SURFACE TROUGH AND SHORT WAVE. EXPECT THIS ACTIVITY TO DROP SOUTHEAST ACROSS THE INTERNATIONAL BORDER INTO NORTHERN NEW HAMPSHIRE AND WESTERN MAINE WITH SCATTERED STORMS PRODUCING STRONG GUSTY WINDS AND POSSIBLY HAIL. ACTIVITY GRADUALLY WEAKENS AFTER DARK BEFORE ENDING FROM NORTHWEST TO SOUTHEAST WITH PASSAGE OF THE SURFACE FRONT AND UPPER SUPPORT. A BLEND OF MET/MAV TEMPS WERE USED TO INITIALIZE MIN TEMPS THEN ADJUSTED UPWARDS BY SEVERAL DEGREES. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... WITH SURFACE LOW OFFSHORE AND UPPER TROUGH/ COOL AIR ALOFT THERE WILL BE PLENTY OF INSTABILITY CLOUDS ACROSS THE AREA WITH THE BEST CHANCE OF SCATTERED SHOWERS FOUND ACROSS THE NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA. HIGHS TOMORROW SHOULD RANGE FROM THE 70S TO LOWER 80S. WE SHOULD GRADUALLY CLEAR OUT THURSDAY EVENING AS THE RIDGE BEGINS TO NOSE IN FROM THE WEST WITH PATCHY VALLEY FOG DEVELOPING OVERNIGHT. A COMFORTABLE SLEEPING NIGHT WITH LOWS IN THE 50'S AND LOWER 60'S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... RIDGING WILL REMAIN OVER THE AREA EARLY FRIDAY BEFORE RIPPLES IN WESTERLY FLOW ALOFT SHIFT IT EAST. A PRE-FRONTAL TROUGH WILL MOVE THROUGH NORTHERN NEW ENGLAND PROVIDING LITTLE CHANGE TO THE SENSIBLE WEATHER BESIDES INCREASING CLOUDS AND A LIGHT WIND SHIFT. SHOWERS AND THUNDERSTORMS MAY DEVELOP LATE FRIDAY NIGHT INTO SATURDAY MORNING HOWEVER AS THE SURFACE TROUGH AXIS MOVES EAST AND CROSS BARRIER FLOW DEVELOPS OVER THE MOUNTAINS AND FOOTHILLS. ON SATURDAY CONVECTION WILL BE MORE WIDESPREAD AS THE COLD FRONT PUSHES THROUGH WITH MORE UPPER LEVEL SUPPORT. A SLIGHT CHANCE OF SHOWERS WILL PERSIST SUNDAY OVER THE NORTHERN COUNTIES WHERE UPSLOPE FLOW WILL CONTINUE. MONDAY THROUGH WEDNESDAY WILL BE DOMINATED BY SURFACE HIGH PRESSURE WHICH WILL BLEED OVER FROM THE REST OF THE CONTINENTAL UNITED STATES. ALOFT THE AREA WILL REMAIN UNDER THE INFLUENCE OF WEAK TROUGHING...AND PERIODIC SHORT WAVE ENERGY WILL KEEP CLOUDS VARIABLE AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN FROM TIME TO TIME DESPITE THE INFLUENCE OF THE SURFACE HIGH. INITIALLY HIGH TEMPERATURES WILL BE QUITE WARM IN THE EXTENDED FORECAST FRIDAY AND SATURDAY...PEAKING IN THE 80S AND 90S. TEMPERATURES WILL GENERALLY BE RIGHT AROUND NORMAL FOR THE REMAINDER OF THE EXTENDED WITH HIGHS IN THE 70S AND 80S. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... SHORT TERM /THROUGH THURSDAY NIGHT/...SCT MVFR THROUGH EVENING IN SHOWERS AND THUNDERSTORMS...THEN SCT MVFR OVERNIGHT WITH LCL IFR POSSIBLE IN VALLEY FOG. VFR EXPECTED THU WITH ISOLD MVFR IN -SHRA. SCT MVFR THU NIGHT IN VALLEY FOG. LONG TERM...VFR CONDITIONS WILL PREVAIL FRIDAY BEFORE A COLD FRONT APPROACHES SATURDAY DROPPING VISIBILITIES AND CEILINGS IN TSRA AND FOG THROUGH SUNDAY AFTERNOON. CONDITIONS WILL IMPROVE TO VFR BY LATE SUNDAY. && .MARINE... SHORT TERM /THROUGH THURSDAY NIGHT/...WINDS AND SEAS LOOK TO REMAIN BELOW SMALL CRAFT THRESHOLD. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. LONG TERM...WINDS MAY APPROACH SMALL CRAFT CRITERIA OR 25 KTS LATE FRIDAY INTO SATURDAY AS A COLD FRONT CROSSES THE WATERS. && .TIDES/COASTAL FLOODING... A HIGH ASTRONOMICAL TIDE WILL OCCUR SHORTLY AFTER MIDNIGHT TONIGHT. THE 1224 AM HIGH TIDE...COMBINED WITH A LIGHT ONSHORE WIND...SHOULD BE JUST UNDER 12 FT MLLW AT PORTLAND. FLOOD STAGE AT PORTLAND IS 12 FT MLLW. SOME MINOR SPLASH OVER IS POSSIBLE ALONG THE COAST. THE HIGH TIDE MAY ALSO PRODUCE MINOR FLOODING ALONG AND NEAR THE WHARFS IN PORTLAND AND IN THE BACK BAY AREA OF HAMPTON. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && ES/HANES
Hazardous weather outlook, Jul 4, 12:46 PM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1246 PM EDT WED JUL 4 2012 MEZ007>009-012>014-018>028-NHZ001>010-013-014-051700- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 1246 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP TODAY...ESPECIALLY IN THE AFTERNOON AND EVENING. THESE STORMS COULD CONTAIN SMALL HAIL AND STRONG WINDS...AS WELL AS FREQUENT LIGHTNING AND HEAVY DOWNPOURS. A HIGH ASTRONOMICAL TIDE WILL OCCUR SHORTLY AFTER MIDNIGHT TONIGHT. THE 1224 AM HIGH TIDE...COMBINED WITH A LIGHT ONSHORE WIND...SHOULD BE JUST UNDER 12 FT MLLW AT PORTLAND. FLOOD STAGE AT PORTLAND IS 12 FT MLLW. SOME MINOR SPLASH OVER IS POSSIBLE ALONG THE COAST. THE HIGH TIDE MAY ALSO PRODUCE MINOR FLOODING ALONG AND NEAR THE WHARFS IN PORTLAND AND IN THE BACK BAY AREA OF HAMPTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-051700- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1246 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE WATERS TODAY...ESPECIALLY LATE IN THE AFTERNOON AND EVENING. THESE STORMS COULD CONTAIN SMALL HAIL AND STRONG WINDS...AS WELL AS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCHWIBS
In the hours before
Special weather statement, Jul 4, 2:59 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
259 PM EDT WED JUL 4 2012
MEZ007-NHZ001-042000-
NORTHERN COOS-NORTHERN OXFORD-
259 PM EDT WED JUL 4 2012
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 400 PM EDT...
AT 259 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 10 MILES NORTHWEST OF
PITTSBURG...OR ABOUT 13 MILES NORTH OF CANAAN...MOVING SOUTHEAST AT
25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND PITTSBURG...LAKE FRANCIS STATE PARK...CLARKSVILLE AND COLEMAN
STATE PARK THROUGH 400 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
LAT...LON 4515 7090 4481 7120 4505 7152 4513 7144
4515 7145 4521 7142 4523 7145 4524 7145
4525 7138 4528 7136
MPKSpecial weather statement, Jul 4, 3:16 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
316 PM EDT WED JUL 4 2012
MEZ007>009-012>014-NHZ001>005-042145-
CENTRAL SOMERSET-NORTHERN CARROLL-NORTHERN COOS-NORTHERN
FRANKLIN-NORTHERN GRAFTON-NORTHERN OXFORD-SOUTHERN COOS-SOUTHERN
FRANKLIN-SOUTHERN GRAFTON-SOUTHERN OXFORD-SOUTHERN SOMERSET-
316 PM EDT WED JUL 4 2012
...STRONG THUNDERSTORMS MAY IMPACT THE REGION INTO THIS EVENING...
A COLD FRONT APPROACHING FROM THE NORTHWEST IS ACCOMPANIED WITH AND
PRECEDED BY CLUSTERS OF THUNDERSTORMS IN QUEBEC. THESE STORMS SHOULD
MOVE INTO NORTHERN NEW HAMPSHIRE AND WESTERN MAINE BETWEEN 330 PM
AND 5 PM. ANY STORMS WILL BE CAPABLE OF HAIL...GUSTY WINDS...HEAVY
DOWNPOURS...AND FREQUENT LIGHTNING STRIKES. THE THREAT FOR STORMS
WILL DIMINISH AFTER 9 PM.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4586 6965 4571 6979 4502 6962 4505 6934
4504 6934 4380 7218 4428 7207 4443 7169
4459 7154 4475 7164 4524 7145 4531 7130
4525 7115 4535 7099 4524 7086 4542 7083
4539 7065 4551 7074 4597 7026 4599 6969
MLESpecial weather statement, Jul 4, 3:47 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 347 PM EDT WED JUL 4 2012 MEZ012>014-018>028-NHZ003>010-013-014-050215- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON... LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE... WINTERPORT...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 347 PM EDT WED JUL 4 2012 ...WIDELY SCATTERED THUNDERSTORMS POSSIBLE THIS EVENING... A COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS EVENING. THE ATMOSPHERE OUT AHEAD OF THE FRONT HAS BECOME MOIST AND UNSTABLE IN THE WAKE OF THE MORNING SHOWERS. AS THE COLD FRONT PROGRESSES INTO MAINE AND NEW HAMPSHIRE THIS EVENING...A FEW THUNDERSTORMS MAY DEVELOP. IF A STORM DOES INDEED DEVELOP AND APPROACH...TAKE SHELTER IMMEDIATELY. ANY STORM WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. THE THREAT WILL EXIST THROUGH THE EVENING HOURS.
Special weather statement, Jul 4, 4:08 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
408 PM EDT WED JUL 4 2012
MEZ007-NHZ001-042100-
NORTHERN COOS-NORTHERN OXFORD-
408 PM EDT WED JUL 4 2012
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 500 PM EDT...
AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES EAST OF PITTSBURG...
OR ABOUT 10 MILES NORTHEAST OF CANAAN...MOVING SOUTHEAST AT 25 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
PITTSBURG...LAKE FRANCIS STATE PARK...CLARKSVILLE...COLEMAN STATE
PARK...DIXVILLE NOTCH...DIXVILLE NOTCH STATE PARK...WILSONS MILLS...
LINCOLN PLANTATION...WENTWORTHS LOCATION AND ERROL THROUGH 500 PM
EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
LAT...LON 4518 7134 4503 7083 4474 7107 4474 7110
4500 7150 4502 7151
MPKThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:16 PM EDT | Special Weather Statement | GYX | Franklin, Oxford, Somerset | 2 hr |
| Jul 4, 4:54 PM EDT | Flash Flood Warning | GYX | Oxford | 4 hr |
| Jul 4, 5:15 PM EDT | Severe Thunderstorm Warning | GYX | York | 45 min |
| Jul 4, 5:17 PM EDT | Flash Flood Warning | GYX | Franklin, Oxford | 3 hr |
| Jul 4, 5:42 PM EDT | Special Weather Statement | GYX | Oxford | 63 min |
| Jul 4, 5:50 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 55 min |
| Jul 4, 6:10 PM EDT | Special Weather Statement | GYX | York | 50 min |
| Jul 4, 6:23 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 34 min |
| Jul 4, 6:49 PM EDT | Special Weather Statement | GYX | Somerset | 41 min |
| Jul 4, 6:50 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 40 min |
| Jul 4, 6:55 PM EDT | Special Weather Statement | GYX | Androscoggin, Cumberland | 65 min |
| Jul 4, 7:15 PM EDT | Special Weather Statement | GYX | Cumberland | 45 min |
| Jul 4, 7:30 PM EDT | Areal Flood Advisory | GYX | Androscoggin, Cumberland, Oxford, York | 90 min |
| Jul 4, 7:38 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 52 min |
| Jul 4, 7:50 PM EDT | Special Marine Warning | GYX | 85 min | |
| Jul 4, 2:59 PM EDT | Special Weather Statement | GYX | Coos | 61 min |
| Jul 4, 3:55 PM EDT | Areal Flood Advisory | GYX | Coos | 3 hr |
| Jul 4, 4:08 PM EDT | Special Weather Statement | GYX | Coos | 52 min |
| Jul 4, 4:27 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 63 min |
| Jul 4, 5:05 PM EDT | Special Weather Statement | GYX | Coos | 55 min |
| Jul 4, 5:08 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 67 min |
| Jul 4, 6:08 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack, Strafford | 67 min |
| Jul 4, 6:38 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack, Rockingham, Strafford | 67 min |
| Jul 4, 7:10 PM EDT | Areal Flood Advisory | GYX | Grafton | 3 hr |
| Jul 4, 7:43 PM EDT | Special Weather Statement | GYX | Rockingham | 47 min |
| Jul 4, 7:45 PM EDT | Areal Flood Advisory | GYX | Merrimack | 90 min |
| Jul 4, 7:48 PM EDT | Special Weather Statement | GYX | Coos | 57 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2012Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.